# SDR DALA2019031801792

- Difficulty date: March 15, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 82,727 hours, 21,958 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6802 AT DEPARTURE TIME 3R DOOR WOULD NOT ARM. CORRECTIVE ACTION: VERIFIED DOOR WAS DISARMED. OPENED AND CLOSE 3R DOOR PROPERLY AND ABLE TO ARM/DISARM DOOR NORMAL NOW. (5640944)
